Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A strengthening of Leth and Malitz's uniqueness condition for sequences


Authors: M. A. Khamsi and J. E. Nymann
Journal: Proc. Amer. Math. Soc. 118 (1993), 233-238
MSC: Primary 40A05
MathSciNet review: 1123656
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A series $ \sum {{a_n}} $ of nonnegative real numbers is determined up to a constant multiple by the comparisons of its subsums, provided that $ {a_i} \leqslant \sum\nolimits_{i > n} {{a_i}} $ and $ \{ {a_n}\} $ decreases to 0. This characterization is an improvement of Leth and Malitz's results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A05

Retrieve articles in all journals with MSC: 40A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1123656-3
Article copyright: © Copyright 1993 American Mathematical Society